# SDR AALA20070387

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SDF INFLIGHT - CREW REPORTED SMOKE AND FUMES FROM AIR CONDITIONING PACKS.  LANDED SDF WITHOUT INCIDENT.  FOUND RECIRCULATION FAN BREAKERS POPPED.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
